skip to main content
Refinado por: Nome da Publicação: Studia Mathematica remover
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Artigo
Adicionar ao Meu Espaço

Interpolation of cesàro sequence and function spaces

Astashkin, Sergey V. ; Maligranda, Lech Luleå tekniska universitet, Institutionen för teknikvetenskap och matematik, Matematiska vetenskaper

Studia Mathematica, 2013, Vol. 215(1), pp. 39-69 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
2
Material Type:
Artigo
Adicionar ao Meu Espaço

New examples of K-monotone weighted Banach couples

Astashkin, Sergey V. ; Maligranda, Lech ; Tikhomirov, Konstantin E. Luleå tekniska universitet, Institutionen för teknikvetenskap och matematik, Matematiska vetenskaper

Studia Mathematica, 2013, Vol. 218(1), pp. 55-88 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
3
Material Type:
Artigo
Adicionar ao Meu Espaço

Rademacher functions in BMO

Astashkin, Sergey V. ; Leibov, Mikhail ; Maligranda, Lech Luleå tekniska universitet, Institutionen för teknikvetenskap och matematik, Matematiska vetenskaper

Studia Mathematica, 2011, Vol. 205(1), pp. 83-100 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
4
Material Type:
Artigo
Adicionar ao Meu Espaço

Structure of Rademacher subspaces in Cesàro type spaces

Astashkin, Sergey V. ; Maligranda, Lech

Studia Mathematica, 2015, Vol.226(3), pp.259-279 [Periódico revisado por pares]

Texto completo disponível

5
Material Type:
Artigo
Adicionar ao Meu Espaço

Rademacher functions in Cesaro type spaces

Astashkin, Sergey ; Maligranda, Lech Luleå tekniska universitet, Institutionen för teknikvetenskap och matematik, Matematiska vetenskaper

Studia Mathematica, 2010, Vol. 198(3), pp. 235-247 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
6
Material Type:
Artigo
Adicionar ao Meu Espaço

Order convexity and concavity of Lorentz spaces Λ p,w, 0

Kaminska, Anna ; Maligranda, Lech Luleå tekniska universitet, Institutionen för teknikvetenskap och matematik, Matematiska vetenskaper

Studia Mathematica, 2004, Vol. 160(3), pp. 267-286 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
7
Material Type:
Artigo
Adicionar ao Meu Espaço

On James and Jordan-von Neumann constants and the normal structure coefficient of Banach spaces

Kato, Mikio ; Maligranda, Lech ; Takahashi, Yasuji Luleå tekniska universitet, Institutionen för teknikvetenskap och matematik, Matematiska vetenskaper

Studia Mathematica, 2001, Vol. 144(3), pp. 275-295 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
8
Material Type:
Artigo
Adicionar ao Meu Espaço

On limiting embeddings of Besov spaces

Kolyada, Viktor ; Lerner, A.K.

Studia Mathematica, 2005, Vol.171, pp.1-13 [Periódico revisado por pares]

Texto completo disponível

9
Material Type:
Artigo
Adicionar ao Meu Espaço

Lions-Peetre reiteration formulas for triples and their applications

Asekritova, Irina ; Kruglyak, Natan ; Maligranda, Lech ; Nikolova, Ludmila ; Persson, Lars-Erik Luleå tekniska universitet, Institutionen för teknikvetenskap och matematik, Matematiska vetenskaper

Studia Mathematica, 2001, Vol. 145(3), pp. 219-254 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
10
Material Type:
Artigo
Adicionar ao Meu Espaço

Weighted inequalities for monotone and concave functions

Heinig, Hans ; Maligranda, Lech Luleå tekniska universitet, Institutionen för teknikvetenskap och matematik, Matematiska vetenskaper

Studia Mathematica, 1995, Vol. 116(2), pp. 133-165 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões

Personalize Seus Resultados

  1. Editar

Refine Search Results

Expandir Meus Resultados

  1.   

Buscando em bases de dados remotas. Favor aguardar.